# SDR 20140000557

- Difficulty date: September 10, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Part number: SA625615BLK
- Condition: Damaged
- Location: Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACHINED SURFACE OF VALVE COVER IS STEPPED AND MAY PERMIT ENGINE OIL LEAK INTO THE ENGINE COMPARTMENT.  FOUND DURING VISUAL INSPECTION.
